# SDR SWAA2021090211975

- Difficulty date: August 25, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLIDE/OVERWING EMERGENCY LIGHT INOP / [01] RELAMPED R/H SIDE/OVERWING EMERGENCY LIGHT. PERFORMED OPS CHECK; FOUND NORMAL AS PER B737 AMM 33-51-04-960-801; [02] INSPECTION COMPLETED
